# SDR IXXA9800083

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plank
- Condition: Worn
- Location: Nr 4 Pylon
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, WEAR WAS DETECTED ON THE NUMBER FOUR PYLON UPPER INBOARD PLANK SIX INCHES FORWARD OF STATION YUS 297.  REPAIR ACCOMPLISHED BLENDING, POLISH THE AFFECTED AREA IN ACCORDANCE WITH FAA DER APPROVED DRAWING COO-SJO-98-0351, FAX ACTION NUMBER 369661 AND ENGINEERING ORDER 54-DC8-861.
